# SDR UIEA2016021500096

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,543 hours, 22,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTING HAS A SPOT NOT WORKING.  FOUND LOOSE CONNECTION AT ROW 16F.  CONNECTED WIRE, OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
